# SDR ABXA9500632

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 3923166502
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE COMPLYING WITH A.D. 91-2 2-07; A.S.B. 32-244, FOUND RIGHT MAIN LANDING GEAR OUTBOARD DOOR FORWARD LOWER LINK BUSHING WORN.  REPLACED FITTING AND BUSHING IAW DC-9 OVERHAUL MANUAL 32-10-6.
